# SDR ASAA0410485

- Difficulty date: November 5, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 52,097 hours, 44,561 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6547956522
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE  - AFT CARGO DOOR CUTOUT UPPER CHORD DENTED.  REPLACED CHORD.
